Inequalities for the Number of Walks in Graphs

Hanjo Täubig, Jeremias Weihmann, Sven Kosub, Raymond Hemmecke, Ernst W. Mayr. Inequalities for the Number of Walks in Graphs. Algorithmica, 66(4):804-828, 2013. [doi]

Authors

Hanjo Täubig

This author has not been identified. Look up 'Hanjo Täubig' in Google

Jeremias Weihmann

This author has not been identified. Look up 'Jeremias Weihmann' in Google

Sven Kosub

This author has not been identified. Look up 'Sven Kosub' in Google

Raymond Hemmecke

This author has not been identified. Look up 'Raymond Hemmecke' in Google

Ernst W. Mayr

This author has not been identified. Look up 'Ernst W. Mayr' in Google